# SDR 2002FA0001254

- Difficulty date: August 22, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N52509
- Make and model: Cessna 182P
- Aircraft serial: 18262652
- Engine: Cont O470*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 627392
- Part serial: V02G556R
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FACTORY REBUILT ENGINE, INITIAL START UP OIL COOLER LEAKS, REMOVED COOLER AND BASE PLATE AND CHECKED SURFACES,  SURFACES FOUND NOT TO BE FLAT.
